Alert archive / Massachusetts / Small Craft Advisories in 2009
Small Craft Advisory 39, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Mar 12, 2009, 9:04 AM EDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2009, 9:04 AM EDT (13:04 UTC)
- Expired
- Mar 12, 2009, 12:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
384 WHUS71 KBOX 121304 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 904 AM EDT THU MAR 12 2009 ANZ230-233-234-121600- /O.EXP.KBOX.SC.Y.0038.000000T0000Z-090312T1300Z/ /O.NEW.KBOX.SC.Y.0039.090312T1304Z-090312T1600Z/ BOSTON HARBOR-VINEYARD SOUND-BUZZARDS BAY- 904 AM EDT THU MAR 12 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT TODAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT TODAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THIS ADVISORY IS FOR BOSTON HARBOR...VINEYARD SOUND...AND BUZZARDS BAY. NORTHWEST WINDS WILL GUST UP TO 25 TO 30 KT. THE WINDS ARE EXPECTED TO DIMINISH BY MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235>237-121415- /O.EXP.KBOX.SC.Y.0038.000000T0000Z-090312T1300Z/ RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- 904 AM EDT THU MAR 12 2009 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY FOR NARRAGANSETT BAY...RHODE ISLAND SOUND...AND BLOCK ISLAND SOUND IS NO LONGER IN EFFECT. WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA AND ARE EXPECTED TO REMAIN BELOW 25 KTS AND 5 FEET AS HIGH PRESSURE BUILDS INTO THE AREA. $$ ANZ231-232-121600- /O.CON.KBOX.SC.Y.0038.000000T0000Z-090312T1600Z/ CAPE COD BAY-NANTUCKET SOUND- 904 AM EDT THU MAR 12 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. THIS ADVISORY COVERS CAPE COD BAY AND NANTUCKET SOUND. NORTHWEST WINDS WILL GUST TO 25 TO 30 KNOTS. NORTHWEST WINDS WILL DIMINISH BY MIDDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-254-122115- /O.CON.KBOX.SC.Y.0037.000000T0000Z-090313T1000Z/ COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 904 AM EDT THU MAR 12 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY. THIS ADVISORY COVERS THE OUTER COASTAL WATERS FROM THE MERRIMACK RIVER TO PLYMOUTH AND NANTUCKET. NORTHWEST WINDS 20 TO 25 KTS WILL DIMINISH BY NOON...BUT THE SEAS WILL TAKE THROUGH THE TONIGHT TO SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ255-122115- /O.CON.KBOX.SC.Y.0037.000000T0000Z-090313T0400Z/ COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 904 AM EDT THU MAR 12 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THIS ADVISORY IS FOR THE OUTER COASTAL WATERS FROM THE MERRIMACK RIVER TO NANTUCKET TO MONTAUK NY. NORTHWEST WINDS WILL GUST TO 25 TO 30 KNOTS THROUGH THIS EVENING. THE WINDS AND SEAS WILL DIMINISH BY AROUND MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RLG
1 follow-up statement
365 WHUS71 KBOX 121601 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1201 PM EDT THU MAR 12 2009 ANZ231-232-121715- /O.EXP.KBOX.SC.Y.0038.000000T0000Z-090312T1600Z/ CAPE COD BAY-NANTUCKET SOUND- 1201 PM EDT THU MAR 12 2009 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EDT TODAY... THE SMALL CRAFT ADVISORY FOR CAPE COD BAY AND NANTUCKET SOUND WILL EXPIRE AT NOON EDT TODAY. WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA SO THE ADVISORY WILL BE ALLOWED TO EXPIRE. $$ ANZ230-233-234-121715- /O.EXP.KBOX.SC.Y.0039.000000T0000Z-090312T1600Z/ BOSTON HARBOR-VINEYARD SOUND-BUZZARDS BAY- 1201 PM EDT THU MAR 12 2009 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EDT TODAY... THE SMALL CRAFT ADVISORY FOR BOSTON HARBOR...VINEYARD SOUND...AND BUZZARDS BAY WILL EXPIRE AT NOON EDT TODAY. WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA SO THE ADVISORY WILL BE ALLOWED TO EXPIRE. $$ ANZ250-254-130015- /O.CON.KBOX.SC.Y.0037.000000T0000Z-090313T1000Z/ COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 1201 PM EDT THU MAR 12 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY. THIS ADVISORY COVERS THE OUTER COASTAL WATERS FROM THE MERRIMACK RIVER TO PLYMOUTH AND NANTUCKET. NORTHWEST WINDS 20 TO 25 KTS WILL DIMINISH EARLY THIS AFTERNOON...BUT THE SEAS WILL TAKE THROUGH THE TONIGHT TO SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ255-130015- /O.CON.KBOX.SC.Y.0037.000000T0000Z-090313T0400Z/ COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 1201 PM EDT THU MAR 12 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THIS ADVISORY IS FOR THE OUTER COASTAL WATERS FROM THE MERRIMACK RIVER TO NANTUCKET TO MONTAUK NY. NORTHWEST WINDS WILL GUST TO 25 TO 30 KNOTS THROUGH THIS EVENING. THE WINDS AND SEAS WILL DIMINISH BY AROUND MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RLG
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Mar 12, 9:00 AM EDT, 4 minutes earlier.
Area forecast discussion, Mar 12, 9:00 AM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
900 AM EDT THU MAR 12 2009
.SYNOPSIS...
HIGH PRESSURE WILL START TO BUILD ACROSS SOUTHERN NEW ENGLAND
TODAY...AND DOMINATE OUR WEATHER INTO SATURDAY. A WEAK COLD FRONT
SHOULD MOVE SOUTH ACROSS OUR REGION EARLY SUNDAY...FOLLOWED BY
ANOTHER HIGH PRESSURE FROM EASTERN CANADA FOR EARLY NEXT WEEK. A LOW
PRESSURE ALONG THE MID ATLANTIC COAST MAY BECOME A LATE WINTER STORM
FOR OUR REGION SOMETIME TUESDAY OR WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
GUSTY NORTHWEST WINDS STILL CONTINUING THIS MORNING...BUT SHOULD
START TO DIMINISH SOON AS BEST PRESSURE RISES SETTLE ACROSS THE GULF
OF MAINE.
HIGH PRES RIDGE WILL BUILD E OUT OF THE GREAT LAKES...KEEPING OUR
REGION IN A COOL...DRY NW FLOW AT THE SURFACE AND ALOFT. WINDS MAY
BECOME A BIT BLUSTERY LATE THIS MORNING AND AFTERNOON WITH H85 TEMPS
CONTINUING TO DROP DURING THE DAY. WILL ALSO SEE SOME FAIR WEATHER
CLOUDS DEVELOP...THOUGH NOT EXPECTING A WHOLE LOT OF THOSE. ONLY
PROBLEM COULD BE LAKE EFFECT CLOUDS WORKING OUT OF E NY STATE INTO
THE BERKSHIRES AND MONADNOCKS...THOUGH ENOUGH SUBSIDENCE MAY KEEP
THOSE CLOUDS AT BAY.
WITH THE COLD AIR CONTINUING TO FILTER INTO THE REGION...TEMPS WILL
ONLY RISE TO THE MID 30S TO LOWER 40S...5 TO 10 DEGREES BELOW
SEASONAL NORMS. WILL FEEL COLDER WITH THE GUSTS...MAINLY THIS
MORNING.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
TONIGHT...HIGH BECOMES ESTABLISHED OVER THE NORTHEASTERN
U.S...COLDEST AIR WILL BE OVER THE REGION WITH H85 TEMPS DOWN TO
BETWEEN -10C TO -15C. THIS...ALONG WITH MAINLY CLEAR SKIES AND LIGHT
WINDS WILL BE RECIPE FOR RADIATIONAL COOLING. EXPECTING OVERNIGHT
LOWS TO RUN MOSTLY IN THE TEENS...THOUGH A FEW PLACES COULD SEE
SINGLE DIGITS ACROSS THE INLAND VALLEYS. THIS IS AROUND 10 DEGREES
BELOW NORMAL FOR MID MARCH.
FRIDAY...SHORT RANGE MODELS SHOWING SOME TIMING DIFFERENCES IN
MOVING THE RIDGE OVER THE REGION. IN ANY EVENT...EXPECTING MAINLY
CLEAR SKIES ONCE AGAIN AS LIGHT WINDS MAY BECOME MORE SOUTHERLY BY
LATE IN THE DAY. COLD AIR AXIS DOES REMAIN OVER THE REGION...SO
STILL EXPECTING DAYTIME HIGHS MAINLY IN THE 30S...POSSIBLY AROUND 40
IN THE LOWER CT VALLEY. THIS IS STILL 5 TO 10 DEGREES BELOW NORMAL.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
MADE SOME CHANGES TO THIS PORTION OF THE FORECAST EARLY NEXT WEEK.
12/00Z MODELS ARE IN DECENT AGREEMENT THROUGH 12Z MONDAY. AFTER
THAT TIME...THE DIFFERENCES IN THE MODEL SYNOPTICS START TO BECOME
SIGNIFICANT. WENT WITH A DRIER FORECAST FOR MONDAY BASED UPON THE
OPERATIONAL GFS AND ECMWF PARKING A STRONG HIGH PRESSURE ACROSS
EASTERN CANADA. 12/00Z GGEM AND GEFS MEAN STILL ADVERTISE A WEAK
LOW PRESSURE...BUT THINKING THIS SYSTEM WILL PASS TOO FAR TO OUR
SOUTH TO IMPACT US MUCH MORE THAN WITH SOME CLOUDS.
TUESDAY INTO WEDNESDAY IS ANOTHER STORY. CONFIDENCE IS AVERAGE THAT
THERE WILL BE A COASTAL LOW PRESSURE. THE PROBLEM BECOMES WHERE
WILL IT GO. LATEST 500 MB GUIDANCE SUGGESTS CONFLUENCE ZONE WILL
SHIFT EAST OFF THE COAST...WITH MORE OF A SPLIT ACROSS THE EASTERN
U.S.. 12/00Z MODELS ARE TRYING TO PHASE TWO SHORTWAVE TROUGHS IN
THE TWO STREAMS...AND DEVELOP A UNIFIED MID LEVEL TROUGH OVER THE
EAST COAST. IF THIS OCCURS...INSTEAD OF A WEAK LOW PRESSURE
SKIPPING OUT TO SEA IN THE SOUTHERN STREAM...WE COULD WIND UP WITH A
SIGNIFICANT LATE WINTER STORM. CONFIDENCE ON THE DETAILS WITH THIS
SYSTEM ARE LOW. SO MAINTAINED A CHANCE OF PRECIPITATION SOMETIME
BETWEEN TUESDAY AND WEDNESDAY.
&&
.AVIATION /13Z THURSDAY THROUGH MONDAY/...
TODAY...VFR CONDITIONS. MAY SEE SOME GUSTS CLOSE TO 25 KT UNTIL LATE
THIS AFTERNOON.
TONIGHT...VFR. WINDS BECOMING LIGHT.
FRIDAY...VFR.
OUTLOOK /FRIDAY NIGHT THROUGH MONDAY/...
FRIDAY NIGHT THRU MONDAY...VFR.
&&
.MARINE...
NOTE...WE HAVE 44020 IN ACK SOUND PROVIDING A NEW SOURCE OF BUOY
DATA. THIS BUOY CAN BE FOUND ON THE NDBC WEBSITE.
TODAY...EXTENDED THE SMALL CRAFT THROUGH MID MORNING FOR MOST
LOCATIONS AS WIND GUSTS CONTINUE AT 25-30 KT. AS WINDS DIMINISH FROM
W-E...WILL BE ENDING SMALL CRAFT FOR MOST OF THE NEARSHORE WATERS BY
MIDDAY...KEEPING IT UP FOR THE OUTER WATERS THROUGH THE DAY. SEAS UP
TO 7-9 FT ON THE OUTER WATERS...AND WILL BE SLOW TO SUBSIDE.
TONIGHT...EXTENDED THE OUTER WATERS SMALL CRAFT THROUGH THE NIGHT...
MAINLY ON THE EASTERN WATERS AS SOME GUSTS TO 25 KT AND SEAS AOA 5
FT LINGER.
FRIDAY...EXPECT N WINDS AT 15 KT OR LESS WITH SEAS 4 FT OR LESS AS
HIGH PRES BUILDS ACROSS THE WATERS.
OUTLOOK /FRIDAY NIGHT THROUGH MONDAY/...
FRIDAY NIGHT THROUGH MONDAY...RELATIVELY LIGHT WINDS AND SEAS
EXPECTED INTO SUNDAY. A WEAK COLD FRONT MOVING SOUTH SUNDAY MORNING
MAY PRODUCE A BRIEF PERIOD OF GUSTY WINDS APPROACHING 25 KT...BUT
THIS IS NOT LIKELY. A BETTER CHANCE OF MARGINAL SMALL CRAFT ADVISORY
CONDITIONS...AT LEAST ACROSS THE OUTER COASTAL WATERS...IS EXPECTED
MONDAY.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EDT TODAY FOR ANZ230>234.
SMALL CRAFT ADVISORY UNTIL 9 AM EDT THIS MORNING FOR
ANZ235>237.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ250-254.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ255.
&&
SYNOPSIS...BELK
NEAR TERM...EVT
SHORT TERM...EVT
LONG TERM...BELK
AVIATION...BELK/EVT
MARINE...BELK/EVTHazardous weather outlook, Mar 12, 4:49 AM EDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 449 AM EDT THU MAR 12 2009 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-130900- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 449 AM EDT THU MAR 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...SOUTHERN NEW HAMPSHIRE AND RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-254-255-130900- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 449 AM EDT THU MAR 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Massachusetts, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.